Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

NicoleLeigh724

Member
  • Total Reviews

    1
  • Content Count

    9
  • Joined

  • Last visited

Community Reputation

3 Neutral

About NicoleLeigh724

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. a life saver

    I waited a full month to review this product to see if the results were a fluke, but at this point, I don't think they are. I've always suffered from acne in varying degrees. When I was 26, I finally found a combo that essentially gave me perfect skin: 100 mg of spiro/day and Ziana (clindamycin/tretinoin gel) every night. Well, this year (at age 28), my husband I decided we wanted to start a family, so I stopped both. I was nervous; I suffer tremendously from anxiety and depression linked to my
  2. I feel the same way. You're not alone. Is there any way you can get back on the birth control pill? Or maybe like spironolactone? I was on Spiro for years. I had to stop recently because my husband and I want to get pregnant. Now that I'm off it, I can see how well it was actually working for me. One thing that helps me is knowing that this IS temporary. There are so many treatments out there that eventually you'll find one that works (maybe the BC pills if you can get back on them?). This is
  3. Hi all - I'm pretty sure I've read everything there is on the internet about this topic, so I'm not sure if I'm looking for answers so much as I just need to vent. I've had acne since I was 13. I'm 28 now, and my husband and I have decided we're ready to try for a baby. We've actually been ready for a few years, but one huge factor in my hesitation is being terrified of getting off of spironolactone. Spironolactone is god's gift to me... my skin was as close to perfect as I could reasonably
  4. Hellooo! This sounds so much like me. I was on spiro + BC for about 2 years (and then BC for at least 7 years prior), but I started developing melasma (skin darkening on my face), so I quit it all cold turkey. It was fine for like the first month, but then I started breaking out (not surprising), so after about 3 months, I started back with the spiro only (100 mg/day). Since stopping the pill, I got the withdrawal bleed almost immediately (not a real period) and then an actual period 1 month l
  5. Thank you so much! (And I'm sorry for the late reply.) When I started taking BC, I had no idea how much it could affect... well, everything, but particularly my skin. I mean, I was 17 and a doctor told me that the pill would help my PMS. She didn't mention anything about the potential side effects and I didn't think to ask because... 17 haha. How long have you been on Spiro? I think I am going to start back up on that, and see if I can keep my acne under control using only that instead of that
  6. I'm beginning to feel a little hopeless and not sure what to do. I've always had "meh" skin, until I started birth control in college. My acne pretty much disappeared. A few years ago, though, I started noticing some facial pigmentation that the doctor later told me was melasma. It's mostly above my upper lip so, despite having pretty much no hair there, it looks like I have a mustache. It's very embarrassing, to say the least. Two years ago, my doc switched me to a different BC to see if
  7. I'd go to a doctor. It could just be dry skin or something but then again, some forms of skin cancer start as wounds that don't heal. I don't mean to freak you out and it's probably just the hypochondriac in me talking, but I'd see a doctor about it. Good luck!
  8. Did you change to the IUD recently? About two years ago, I changed birth control pills (from Sprintec to something called Nortrel), and my skin went nuts. Cystic acne for the first time in my life. After a year, I switched back to Sprintec and started taking spironolactone, and after ~6 months my acne was completely gone. If you just changed your birth control sort of recently, it could be that, especially if you didn't have acne before. Some hormones just seem to disagree with some people! Go
  9. Hi everyone! So after being on the same birth control (Sprintec) for a few years, I started developing melasma about 2 years ago. I went to my OBGYN, who recommended that I try switching pills (to Nortrel). Horrible mistake. The melasma didn't clear up, but after about 4 months, I started developing horrible cystic acne. I was a bit dense, and couldn't figure out what was happening. (And of course the derm I was seeing just threw topical after topical at me, to no avail.) Finally, I realized t
×